Bulletin (New Series) of the American Mathematical Society

Review: O. T. O'Meara, Symplectic groups

D. G. James

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 5 (1979), 782-784.

First available in Project Euclid: 4 July 2007

Permanent link to this document


James, D. G. Review: O. T. O'Meara, Symplectic groups. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 782--784. https://projecteuclid.org/euclid.bams/1183544722

Export citation


  • 1. A. Borel and J. Tits, Homomorphismes "abstraits" de groupes algébriques simples, Ann. of Math. (2) 97 (1973), 499-571.
  • 2. D. Callan, The isomorphisms of unitary groups over noncommutative domains, J. Algebra 52 (1978), 475-503.
  • 3. J. Dieudonné, On the automorphisms of the classical groups, Mem. Amer. Math. Soc., no. 2, Amer. Math. Soc. Providence, R. I., 1951.
  • 4. J. Dieudonné, La géométrie des groupes classiques, 2nd. ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 5, Springer-Verlag, Berlin and New York, 1963.
  • 5. B. R. McDonald, Geometric algebra over local rings, Dekker, New York and Basel, 1976.
  • 6. O. T. O'Meara, Lectures on linear groups, CBMS Regional Conf. Ser. in Math., no. 22, Amer. Math. Soc. Providence, R. I., 1974.
  • 7. O. Schreier and B. L. van der Waerden, Die Automorphismen der projektiven Gruppen, Abh. Math. Sem. Univ. Hamburg 6 (1928), 303-322.